# SDR AALA20161127003

- Difficulty date: November 27, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N866NN
- Make and model: Boeing 737823
- Aircraft serial: 40584
- Aircraft time: 19,373 hours, 7,704 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 500b-500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY RIGHT TRANSITION ANGLE IS CORRODED BETWEEN BS 500B - 500I.  REPAIRED THE TRANSITION ANGLE IAW SRM 53-00-53-2R.
